# SDR SWAA2019060633347

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 3,468 hours, 1,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION, AFT RT INBOARD FLASHLIGHT INOPERATIVE.  RESET FLASHLIGHT AND SEALED PER AMM.
